Today is day 8 off of oxy's ct for me and the worst of the wd's are gone. But now I'm left with an empty, loney cold feeling of doom and hopelessness. I also have a constant headache, am very emotional crying all the time and don't have the energy to do what I need to do to function a normal life. It is getting to be very depressing and frutstrating and I feel like just going to get one 40mg pill so I can function and get through this day. Then I worry about the wd's starting again. and the cycle starts yet again. I'm really having a weak moment here and don't know what to do!! Please help...
Congrats on your 8 days clean! This is normal and part of the WD.'s. Yes you got the physical over with now you need to deal with the mental part which can be very difficult.Put in a funny movie this will help. I know where you are at this stage for I too would cry at commercials and have severe panic attacks. Try the Amino Acid protocol: I copied it for you! By day 17 things should be turning around. Remember this will take time so hang in there. Keep fighting the good fight! God Bless!
Amino Acid Protocol
Most of this program is from the book END YOUR ADDICTION NOW.. the doctor who wrote it ran a treatment facility in UPstate New york where they gave patients amino acids and vitamin via IV during treatment.. He also counsels patients individually.. All of these things are meant to rebuild activity in the major neuro transmitters.. as addicts our neurotransmitters have been disrupted by our use of drugs.. even stuff like cigarettes and eating alot of sugar can disrupt them.. with drugs however it can be more damaging.. I will list the aminos maily used for addiction, their dosages etc.. everything should be taken on a empty stomach... an hour b4 meals.. Take all of them together with lots of water... I have added stuff as I have done more research on this...
**Please check with your doctor or pharmacist for any interactions with any meds you may be taking.
B- vitamin Complex 100mgs, needed for absorption of aminos, rebuilding of the liver, reducing stress, If you can get injections from your doctor that is even better.. I would buy the sublingual for best absorption
Multi mineral vitamin high potency formula , just good to take all around, addicts are using lacking many of the right vitamins and minerals, and alot of prescription drugs rob our bodies of nutrients.
5HTP-- this is what tryptophan gets turned into prior to being turned into serotonin in our brains. Serotonin is what is usually depleted if we are depressed and anxious.. Taking this will help with PAWS ( post accute withdrawl syndrome) or eliminate you suffering from them all together DO NOT TAKE IF YOU ARE TAKING A SSRI OR TRICYLIC ANTI DEPRESSANT
Dosage-- up to 300mgs a day 3x DAILY ( I take 100mgs 3x per day, start with the lower dose and move up if needed) IF YOU ARE TAKING THE 5HPT PLZ DO NOT TAKE SAM E AS WELL. IT CAN BE DANEROUS
L-glutamine--amino acid required for GABA production, that is the relaxing part of our brain. up to 2000mgs 3x per day.. ( I take 1000 mgs 3x day, again start lower and work up if needed)
L-Taurine-- another "relaxing" amino up to 1000mgs 3x daily
DLPA-- helps restore the function to the pain receptors working with the enporphins/enkephalins, can also help with pain if you are someone that suffers with some kind of legitamate pain. DO NOT TAKE IF YOU ARE TAKING A SSRI OR TRICYLIC ANTIDEPRESSANT or if you have DIABETES or HIGH BLOOD PRESSURE
Dose-- up to 2000mgs 3x per day (again you can start lower like 1000mgs 3x daily)
Sam-e-- aids in stress relief, depression,eases pain, and produces antioxidant effect that can improve the health of the liver 200-400mgs per day YOU ARE TAKING THE SAME PLZ DO NOT TAKE 5HPT AS WELL. IT CAN BE DANEROUS
Vitamin C-- use Ester c buffered form, detoxifies the system, and lessens cravings for drugs. Supports many body systems. Take 2,000mgs every 3 hours. Start with 1,000mgs and work your way up. Can cause loose stools, body will adjust.
Calcium 1,000mgs at bedtime Magnesium 1,000mgs at bedtime nourishes the central nervous system and helps control tremors like RLS and other muscle spasms calms and relaxes the body, helps sleep.
If you find yourself really struggling with energy after being on the aminos you can add L-tyrosine to the mix in the early part of the day.. up to 1,500mgs.. This is not usually used in the treatment of pain pill addiction and can over stimulate some people I would say only take it if you are still struggling with energy after starting everything else..
If you find yourself having some anxiety the amino L-theanine is like natural valium.. It has helped me so much I no longer need to take xanax at all for my panic attacks
As far as sleep.. in my early days off of pills I took a sleep blend from GNC with a L-theanine and calcium magnesium liquid everynight and slept like a baby.
Another aid to help with sleep is melatonin. This is a hormone released from the pinal gland in the human body at night time for sleep...this is essential for those coming off opiods. As little as 1mg to 30mg have been effective. Start low and add 3-5 mgs every half hour till sleep. Reasearch on healthy volunteers using up to 100mg of melatonin in a single dose shoes little side effects. Melatonin is also known as a very strong antioxidant with 1000x the potenecy of vitamin E. Take only at night right before bedtime as the hormone is released naturally by the body when it is dark.
I suggest GNC to purchase this stuff they are pretty cheap (some stuff is only 4.99 a bottle) they were also super helpful and knew alot.. I got a gold card to save some bucks in the future..
After a few months if you are feeling good you can taper the aminos back to once a day... then a few months after that a few times a week.. the best part about taking aminos instead of drugs is you don't have to take them forever to get the benefit.. the FIX the problem not put a band aid on it.
Protein shakes can be of great benefit.. protein is needed for rebuilding of nearly everything in the body.
Hey congrats on 8 days and 100 nights. The sluggish feeling drug out a little longer for me. Try L-Tyrosine in the morning and those five hr energy shots...you might be surprised!! They did wonders for me ...Also vitamins B6 and B12. Hang in there!! It does get better. Hope you feel better soon.
Chico, Hang in here. I have been following your story since day one. Go back and read it all as you have been thru alot in 8 days. It really does get better I promise and is so worth it. At least try some of the stuff on Thomas Recipe for relief. The 5HTP does help with the mental aspect and the combo Calcium-Magnesium-Zinc really helps with legs and other. I know you will get thru this day because you are a strong minded, strong willed individual. It is evident by what you have already withstood.
Everyone on this forum is cheering for you, and I am praying for you (as I am sure others are). You are having a bad day, bottom line. Take some of the great advice of the others that posted before me, music, exercise, funny movie. I want to celebrate with you tomorrow and the next day. You got this.. Best wishes and God Bless.
Thanks everyone for the advice and encouragement as always - you are my rocks!!
I did not pick up, I am alone in the house as my boyfriend went out to pick up some supplies: ie. funny movies, vitamin B-6 and some energy drinks lol. But I do NOT feel the pull to run down the block (dealer is two blocks away) and pick up. I will NOT.
Anyway, I need some help with the vitamin cocktail and any ideas appreciated. THis is what I have been taking for the past 8 days:
5-HTP - took only 100mg/day is this enough??
Vit B-12 - took 100mg/day is this enough?
Calcium/Magnesium 333mg is this enough?
Omega 3-6-9 1200mg don't know why - just had it in the house
Potassium 100mg is this enough?
and flax 1000mg don't know why - just had it in the house
Yes, I started to think that since my wd's begun I didn't drink any coffee and I though maybe I was going through caffeine wd's too - however, when I had a coffee yesterday and today I had to run to the bathroom - diarhhea is still rampid - green stuff it's disgusting!! (sorry) So now I'm taking Vitamin boost tablets - glucose or something. They taste like vitamin c tabs.
I am drinking lots of water, but I'm still having difficulty sleeping - melatonin is NOT working for me. However, got some prescription meds from my mother - they work fine, but only knock me out for about 5-6 hrs. Oh what have I done to my body??? That isn't even the worst of it - the depression and mood swings are driving me and my BF nuts. Just when I think things are looking up - bang, I'm wallopped back on the head and down even lower than before. I'm desperate for ideas. Please......
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.